# SDR 99ZZZX228

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N36R
- Make and model: Bell 206L-4
- Aircraft serial: 52203
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506103
- Condition: Chafed
- Location: Transmission
- Part time: 38 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED RESTRAINT AND MOUNT WITH NEW PARTS.
